MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OverStitch Suture Cinch; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION OverStitch Suture Cinch; Endoscopic Tissue Approximation Device
Model Number M00505530
Medical Device Problem Codes Break (1069); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific that a suture cinch was utilized during a esophageal stent fixation procedure on (b)(6) 2026.During the procedure, a fully covered metal stent was placed, and an overstitch device was used to place the sutures.During the cinching process, the suture cinch handle broke and failed to cut the suture.The handle was intentionally broken, and a hemostat was used to pull the inner wire, allowing the cinch to be manually deployed and the suture to be released and cut.The procedure was completed using the original device without further complications.No patient complications were reported as a result of the event, and the patient fully recovered.
 
Additional Manufacturer Narrative
Block h6: imdrf code a050702 captures the reportable event of failure to cut.Imdrf code f2301 captures the reportable event of additional device required.

Brand Name
OverStitch Suture Cinch
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50050778
Report Number3005099803-2026-03053
Device Sequence Number21204964
Product Code OCW
UDI-Device Identifier00191506060046
UDI-Public(01)00191506060046(17)290325(10)38939941
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505530
Device Catalogue NumberM00505530
Device Lot Number0038939941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer07/14/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date08/11/2026
Date Device Manufactured03/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005099803-07142026-006R
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown